On a spatial problem of Darboux type for a second-order hyperbolic equation.
Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 299-311
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_3_47328,
author = {Kharibegashvili, S.},
title = {On a spatial problem of {Darboux} type for a second-order hyperbolic equation.},
journal = {Georgian mathematical journal},
pages = {299--311},
year = {1995},
volume = {2},
number = {3},
zbl = {0829.35069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47328/}
}
Kharibegashvili, S. On a spatial problem of Darboux type for a second-order hyperbolic equation.. Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 299-311. http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47328/